# SDR RAIA201904240027

- Difficulty date: April 12, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14567290003
- Condition: Cracked
- Location: Frame 48
- Part time: 42,054 hours, 25,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING ANGLE AT FR 48 CRACKED.  REMOVED LH OVERWING ANGLE AT FR 48,  DRILLED NEW ANGLE.
